# SDR SWAA2023021087154

- Difficulty date: January 2, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 49,386 hours, 25,198 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST CRACK ON VAPOR BARRIER LOCATED AT STA663 LH SIDE 2022-708435<[01] TOOL USED: CALIPER P/N: 500-172-30; S/N: 15237808; DUE DATE: 12-FEB-23;[02] TOOL USED: HOT BONDER PN: HCS9200B-AV SN: 18175478 DUE DATE: 24/SEP/23;[03] TOOL USED: SCALE P/N:SPX621 S/N:8340225441 DUE DATE:20-JUL-23;[04] TOOL USED: SCALE P/N: 91847; AE-409313; DUE DATE: 06-JUN-23.;[05] TOOL USED HOT BONDER P/N HCS9200B-AV S/N 18196021 DUE DATE 16 JAN 23;[06] TOOL USED SCALE P/N SPX621 S/N 8340225441 DUE DATE 20 JUL 23;[07] REPAIRED VAPOR BARRIER LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] REPAIRED VAPOR BARRIER LH SIDE IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10.RII COMPLETED
